Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Countable sections for locally compact group actions. II


Author: Alexander S. Kechris
Journal: Proc. Amer. Math. Soc. 120 (1994), 241-247
MSC: Primary 22D40; Secondary 03E15, 54H11
DOI: https://doi.org/10.1090/S0002-9939-1994-1169035-5
MathSciNet review: 1169035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the structure of the orbit equivalence relation induced by a Borel action of a second countable locally compact group on a standard Borel space.


References [Enhancements On Off] (What's this?)

  • [B] J. Burgess, A selection theorem for group actions, Pacific J. Math 80 (1979), 333-336. MR 539418 (81a:54041)
  • [DJK] R. Dougherty, S. Jackson, and A. S. Kechris, The structure of hyperfinite Borel equivalence relation, Trans. Amer. Math. Soc. (to appear). MR 1149121 (94c:03066)
  • [FHM] J. Feldman, P. Hahn, and C. C. Moore, Orbit structure and countable sections for actions of continuous groups, Adv. in Math. 26 (1979), 186-230. MR 0492061 (58:11217)
  • [FM] J. Feldman and C. C. Moore, Ergodic equivalence relations, cohomology and von Neumann algebras. I, Trans. Amer. Math. Soc. 234 (1977), 289-324. MR 0578656 (58:28261a)
  • [K] A. S. Kechris, Countable sections for locally compact group actions, Ergodic Theory Dynamical Systems 12 (1992), 283-295. MR 1176624 (94b:22003)
  • [V] V. S. Varadarajan, Groups of automorphisms of Borel spaces, Trans. Amer. Math. Soc. 109 (1963), 191-220. MR 0159923 (28:3139)
  • [W] V. M. Wagh, A descriptive version of Ambrose's representation theorem for flows, Proc. Indian Acad. Sci. Math. Sci. 98 (1988), 101-108. MR 994127 (90m:28021)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D40, 03E15, 54H11

Retrieve articles in all journals with MSC: 22D40, 03E15, 54H11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1169035-5
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society